# SDR ASOA03051

- Difficulty date: February 9, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120126
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, THE FORWARD SEGMENT OF EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
